کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4583155 1333884 2009 5 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A note on cyclic codes over GR(p2,m) of length pk
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
A note on cyclic codes over GR(p2,m) of length pk
چکیده انگلیسی

Linear cyclic codes of length pk over the Galois ring GR(p2,m), that is ideals of the ring GR(p2,m)[u]/〈upk−1〉, are studied. The form of the dual codes is analyzed and self-dual codes are identified.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Finite Fields and Their Applications - Volume 15, Issue 3, June 2009, Pages 387-391